Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 4 > No. 1

 
   

The Cauchy Problem for BBGKY Hierarchy of Quantum Kinetic Equations with Coulomb Potential

PP: 93-105
Author(s)
M. Brokate, M. Yu. Rasulova,
Abstract
The existence of a unique solution, in term of initial data of the BBGKY hierarchy of quantum kinetic equations with coulomb potential, is proved. This is based on nonrelativistic quantum mechanics and utilizing a semigroup method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved